# SDR WWQA2024040161969

- Difficulty date: March 28, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N91JS
- Make and model: Gulstm GIV
- Aircraft serial: 1485
- Aircraft time: 13,286 hours, 5,277 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 1159SCC20045
- Part serial: 1412
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 13,286 hours, 5,277 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO RETRACT FROM 20 DEGREES. UPON CREW NOTIFYING TOWER OF FLAPS, TOWER ROLLED EMERGENCY VEHICLES. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED HORIZONTAL ACTUATOR. OPS CHECK PASS. OPERATIONAL MAINTENANCE FLIGHT PASS. NO FURTHER DEFECTS NOTED.
